

Every Day Counts 5 (EDC-5) Regional Summit

DoubleTree by Hilton - Portland

11/08/2018 DAY 1

6:30am Registration Opens (Lloyd Ballroom Foyer)

7:30 - 8:30am Breakfast (Lloyd Ballroom) (8:20 - Overview of STIC Incentive Program)

8:30 - 10:30am General Session (Lloyd Ballroom) Beth Alicandri - Moderator

Summit Logistics, Thomas Harman

Welcome, FHWA Acting Administrator Brandye Hendrickson

Welcome, Oregon Department of Transportation Director Matthew Garrett

Building an Innovation Culture, Tony Furst AASHTO Stakeholder Remarks, Jim Tymon Success! Town Hall, Peter Osborn- Facilitator

Lightning Round, Ready, Set, Go - Thomas Harman

10:30 - 10:45am Break (Lloyd Ballroom Foyer)

10:45 – 12:15pm Innovation Breakout Sessi

Innovation Breakout Sessions (90 min)					
Mt. St. Helens (Second Level)	Mt. Hood (Second Level)	Mt. Bachelor (Second Level)	Three Sisters (Second Level)	Ross Island	
Safe Transportation for Every Pedestrian (STEP)	Advanced Geotechnical Exploration Methods	Weather- Responsive Management Strategies	Value Capture: Capitalizing on the Value Created by Transportation	Virtual Public Involvement	

12:15 – 1:45pm Lunch, Keynote Speaker: Brian Ness, "Using Innovation to Get to Yes" (Lloyd Ballroom)

1:45 – 2:00pm Break (Lloyd Ballroom Foyer)

2:00 – 3:30pm Innovation Breakout Sessions (90 min

Innovation Breakout Sessions (90 min)					
Mt. St. Helens (Second Level)	Mt. Hood (Second Level)	Mt. Bachelor (Second Level)	Three Sisters (Second Level)	Ross Island	
Use of Crowdsourcing to Advance Operations	Project Bundling	Unmanned Aerial Systems (UAS)	Value Capture: Capitalizing on the Value Created by Transportation	Reducing Rural Roadway Departures	

3:30 – 3:45pm Break (Lloyd Ballroom Foyer)

3:45 – 5:00pm Roundtable Discussion on "From Research to Practice" (Lloyd Ballroom)

5:00pm Adjourn (Dinner on your own)













11/09/2018 DAY 2

7:00 - 8:00am Breakfast (Lloyd Ballroom) (7:50 - Overview of AID Demo Grant Program)

8:00 - 9:30am

Innovation Breakout Sessions (90 min)					
Mt. St. Helens (Second Level)	Mt. Hood (Second Level)	Mt. Bachelor (Second Level)	Three Sisters (Second Level)	Ross Island	
Use Crowdsourcing to Advance Operations	Collaborative Hydraulics (CHANGE)	Unmanned Aerial Systems (UAS)	Forum: Innovation at the Local Level	Virtual Public Involvement	

9:30 – 9:45am Break (Lloyd Ballroom Foyer)

9:45 - 10:00am EDC Trivia Challenge, Thomas Harman - MC (Lloyd Ballroom)

10:00 - 11:30am

State Based Caucuses - States Develop Draft Implementation Plans				
Mt. St. Helens (Second Level)	Mt. Hood (Second Level)	Mt. Bachelor (Second Level)	Three Sisters (Second Level)	
Oregon	California	Arizona	Nevada	
Sellwood	Oregon	Alaska	Ross Island	
Colorado	Florida	Montana	New Mexico	
ldaho	Broadway	Lloyd Ballroom		
Idaho	Wisconsin	Federal Lands Highway, Alaska, Hawaii, Wyoming		

11:30 – 12:00pm State Caucuses Sharing & Wrap-up (Lloyd Ballroom)

12:00pm Adjourn, Thank you – safe travels

Ideas, suggestions, comments...





